Home » enrollment balancing » Agenda for Next Enrollment Balancing Meeting

Agenda for Next Enrollment Balancing Meeting

Jefferson Cluster Enrollment Balancing Planning
Tuesday August 21, 2012
5:30-8:00
Community Room
Jefferson Middle College for Advanced Studies
5210 North Kerby Avenue, Portland, OR 97217

Desired Outcomes: Refine enrollment balancing stakeholder participation process by:

  • Developing guiding principles
  • Sharing lessons learned from past processes
  • Drafting specific frameworks for school-based and cluster-wide processes

Team Leaders: Harriet Adair, Judy Brennan Facilitator: Hector Roche
Recorder: Judy Brennan

5:30 Start Ups

  • Introductions
  • Review/Revise Agenda
  • Ground Rules (Creating Community)
  • PUBLIC COMMENT

Carole, Hector-10 minutes

5:40 Guiding Principles Exercise

  • Presentation
  • Check for agreement
  • Small group activity
  • Whole group dialogue Hector

Harriet, Judy-50 minutes

6:30 Panel Discussion: Lessons learned from past enrollment balancing processes

  • Panel comments (4-5 community members)
  • Whole group dialogue

Hector-30 minutes

7:00 Work on specific participation plans

  • Presentation
  • Check for agreement
  • Small group activity
  • Whole group dialogue

Hector, Harriet, Judy-40 minutes

7:40 Parking Lot (OR PROVIDE IN WRITING AND SHIFT TIME TO NEXT STEPS) Presentation

  • Whole group dialogue

Hector, Harriet 10-minutes

7:50 Next Steps Presentation

  • Check for agreement

Hector, Judy-10 (or 20 with pkg)

8:00 Closing

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>